# SDR CALA2009080300405

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 29,426 hours, 10,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS FAILED AT SEATS 6DEF, 12ABC, 20ABC, 20DEF AND AFT GALLEY LT.  REMOVED AND REPLACED BATTERY PACKS REF 33-51-06 AT SEATS 6DEF, 12ABC, 20ABC, 20DEF AND AFT GALLEY LT.
